MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SA60AT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis.The reporter states the use of company cartridge, which is not qualified to be used with the associated iol model.It is not clear from the reported complaint if the lens was loaded into the cartridge or was the damage observed when opened.The files states "the lens in the box has a broken haptic".The root cause for the reported complaint could not be determined.No sample was returned for analysis.The surgeon states the use of non-qualified cartridge.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.It is not clear from the reported complaint if the lens was loaded into the cartridge or was the damage observed when opened.The files states "the lens in the box has a broken haptic".No clarification has been received.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported that during an intraocular lens (iol) implant procedure, the doctor observed that the lens in the box had a broken haptic.The issue was identified during loading, with no patient contact.Additional information was requested.

Brand Name
ACRYSOF SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24161349
Report Number9612169-2026-00179
Device Sequence Number8993779
Product Code HQL
UDI-Device Identifier00380652555951
UDI-Public(01)00380652555951(17)260529(11)210531(10)25176536
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2026
Device Model NumberSA60AT
Device Catalogue NumberSA60AT.275
Device Lot Number25176536
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date01/23/2026
Date Device Manufactured05/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH III IOL DELIVERY SYSTEM, INJECTOR; UNKNOWN OVD
Patient SexUnknown